# SDR REXA2013092501953

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, INNER WEB IS CHAFED ON BOTH FWD & AFT LOWER CORNERS.  BLENDED CHAFE MID CARGO INNER WEB AT FWD AND AFT CORNERS AND IS IN LIMITS IAW EA CRJ952-01960.
